Total domination and matching numbers in claw-free graphs. / Henning, M.; Yeo, Anders.

In: The Electronic Journal of Combinatorics, Vol. 13, No. 1, 2006.

Research output: Contribution to journalArticlepeer-review

Published

Standard

Total domination and matching numbers in claw-free graphs. / Henning, M.; Yeo, Anders.

In: The Electronic Journal of Combinatorics, Vol. 13, No. 1, 2006.

Research output: Contribution to journalArticlepeer-review

Harvard

Henning, M & Yeo, A 2006, 'Total domination and matching numbers in claw-free graphs', The Electronic Journal of Combinatorics, vol. 13, no. 1.

APA

Henning, M., & Yeo, A. (2006). Total domination and matching numbers in claw-free graphs. The Electronic Journal of Combinatorics, 13(1).

Vancouver

Henning M, Yeo A. Total domination and matching numbers in claw-free graphs. The Electronic Journal of Combinatorics. 2006;13(1).

Author

Henning, M. ; Yeo, Anders. / Total domination and matching numbers in claw-free graphs. In: The Electronic Journal of Combinatorics. 2006 ; Vol. 13, No. 1.

BibTeX

@article{42dccb27328842a4884c758ed9703c2e,
title = "Total domination and matching numbers in claw-free graphs",
author = "M. Henning and Anders Yeo",
year = "2006",
language = "Undefined/Unknown",
volume = "13",
journal = "The Electronic Journal of Combinatorics",
issn = "1077-8926",
publisher = "Electronic Journal of Combinatorics",
number = "1",

}

RIS

TY - JOUR

T1 - Total domination and matching numbers in claw-free graphs

AU - Henning, M.

AU - Yeo, Anders

PY - 2006

Y1 - 2006

M3 - Article

VL - 13

JO - The Electronic Journal of Combinatorics

JF - The Electronic Journal of Combinatorics

SN - 1077-8926

IS - 1

ER -